# SDR CA151110007

- Difficulty date: November 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,377 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 265F868
- Condition: Out Of Balance
- Location: Nlg
- Part time: 62 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED AIRFRAME VIBRATION AFTER TAKEOFF, THAT DISSIPATED SHORTLY THEREAFTER. NOSE WHEEL REMOVED AND DISASSEMBLED. FOUND 1.75 OUNCE RUBBER BALANCE WEIGHT HAD COME LOOSE FROM INSIDE THE TIRE.  THESE BALANCE WEIGHTS ARE INSTALLED AT TIME OF TIRE MFG.  THIS HAS PREVIOUSLY OCCURRED WITH THESE TIRES.
